# SDR C2XA95IA326

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER NR 10 CRACKED JUST FORWARD OF PANEL NR 622DB.  MAINTENANCE REMOVED DAMAGE, AND INSTALLED REPAIR SPLICE REF FAX NR EST-475/95.  (M)
